Journal article icon

Journal article

A topological study of gravity waves generated by moving bodies using the method of steepest descents

Abstract:

The standard analytical approach for studying steady gravity free-surface waves generated by a moving body often relies upon a linearization of the physical geometry, where the body is considered asymptotically small in one or several of its dimensions. In this paper, a methodology that avoids any such geometrical simplification is presented for the case of steady-state flows at low speeds. The approach is made possible through a reduction of the water-wave equations to a complex-valued integ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1098/rspa.2015.0833

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
Lincoln College, Oxford
Funding agency for:
Trinh, P
Publisher:
Royal Society
Journal:
Proceedings of the Royal Society of London, Series A: Mathematical and Physical Sciences More from this journal
Volume:
472
Issue:
2191
Article number:
20150833
Publication date:
2016-07-13
Acceptance date:
2016-06-14
DOI:
EISSN:
1471-2946
ISSN:
0080-4630
Keywords:
Pubs id:
pubs:634646
UUID:
uuid:fa919d95-3f08-4fd9-866c-07b8a2bbc6ac
Local pid:
pubs:634646
Source identifiers:
634646
Deposit date:
2016-07-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP